RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Danchenko, Vladimir Ilich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 28

Number of views:
This page:4383
Abstract pages:10030
Full texts:2292
References:1104
Professor
Doctor of physico-mathematical sciences (1999)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 25.04.1953
E-mail: ,
Keywords: separation of singularities, polyanalytical functions, rational approximations, Green capacity and potentials, hyperbolic distance and measure, capacities and potentials, maximum-modulus principle, Greens formulas.
   
Main publications:
  • Danchenko V.I. O razdelenii osobennostei meromorfykh funktsii // Matem.sb. 1984. T.125(167). S. 181-198.
  • Danchenko V.I. Otsenki rasstoyanii ot polyusov logarifmicheskikh proizvodnykh mnogochlenov do pryamykh i okruzhnostei // Matem.sb. 1994. T. 185. N 8. S. 63-80.
  • --
  • Danchenko V. I. Ob otsenkakh norm i variatsii ratsionalnykh sostavlyayuschikh meromorfnykh funktsii // DAN SSSR. 1985. T. 280. S. 1043–1046.
  • Danchenko V. I. O ratsionalnykh sostavlyayuschikh meromorfnykh funktsii i ikh proizvodnykh // Analysis Mathematica. 1990. T. 16, # 4. P. 241–255.
  • Danchenko V. I. O skorosti priblizheniya k deistvitelnoi osi polyusov normirovannykh logarifmicheskikh proizvodnykh polinomov // DAN. 1993. T. 330, # 1. S. 15–16.
  • Dolzhenko E. P., Danchenko V. I. O granichnom povedenii reshenii obobschennogo uravneniya Koshi–Rimana // Vestn. Mosk. un-ta. Cer. 1, Matematika. Mekhanika. 1998. # 3. S. 16–25.
  • V. I. Danchenko and E. P. Dolzhenko, “On boundary behavior of holomorphic components of bianalytic functions” Journal of Mathematical Sciences, Vol. 126, No. 6, 2005, 1586-1592
  • V. I. Danchenko and E. P. Dolzhenko, “On mean integral values of solutions of the generalized Cauchy-Riemann equations” Journal of Mathematical Sciences, Vol. 145, No. 5, 2007, 5188-5191
  • V. I. Danchenko and P.V.Chunaev, “Approximation by simple partial fractions and their generalizations”, Journal of Mathematical Sciences, 176:6 (2011), 844-859
  • V. I. Danchenko, A. E. Dodonov. Estimates for exponential sums. Applications. Journal of Mathematical Sciences: Volume 188, Issue 3 (2013), pp 197-206
  • Danchenko V.I., Danchenko D.Y. On existence sets for Markov–Bernshtein estimates for rational functions // Journal of Mathematical Sciences. July 2014, Volume 200, Issue 1, pp 46–51
  • Petr Chunaev, Vladimir Danchenko. Approximation by amplitude and frequency operators // Journal of Approximation Theory. 2016. v. 207. p. 1-30
  • P. Chunaev and V. Danchenko, Quadrature formulas with variable nodes and Jackson–Nikolskii inequalities for rational functions, Journal of Approximation Theory, Volume 228, 2018, pp. 1-20.
  • V. I. Danchenko, D. Ya. Danchenko. Extraction of pairs of harmonics from trigonometric polynomials by phase- amplitude operators // Journal of Mathematical Sciences, Vol. 232 , No. 3 , July 2018, P. 322-337
  • V.I. Danchenko, E.N. Kondakova. Algorithm for constructing simple partial fractions of the best approximation of constants // Journal of Mathematical Sciences, NewYork (Springer), Vol. 239, No 3, June, 2019. P. 299-308

http://www.mathnet.ru/eng/person8467
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Extremal and approximative properties of simple partial fractions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 12,  9–49  mathnet
2016
2. V. I. Danchenko, “Cauchy and Poisson formulas for polyanalytic functions and applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 1,  15–26  mathnet; Russian Math. (Iz. VUZ), 60:1 (2016), 11–21  isi  scopus
3. V. I. Danchenko, L. A. Semin, “Sharp quadrature formulas and inequalities between various metrics for rational functions”, Sibirsk. Mat. Zh., 57:2 (2016),  282–296  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 218–229  isi  scopus
2014
4. V. I. Danchenko, A. E. Dodonov, “Estimates for $L_p$-norms of simple partial fractions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 6,  9–19  mathnet; Russian Math. (Iz. VUZ), 58:6 (2014), 6–15  scopus
2013
5. V. I. Danchenko, “Integral Estimates of Lengths of Level Lines of Rational Functions and Zolotarev's Problem”, Mat. Zametki, 94:3 (2013),  331–337  mathnet  mathscinet  zmath  elib; Math. Notes, 94:3 (2013), 314–319  isi  elib  scopus
2012
6. V. I. Danchenko, E. N. Kondakova, “Criterion for the appearance of singular nodes under interpolation by simple partial fractions”, Tr. Mat. Inst. Steklova, 278 (2012),  49–58  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 278 (2012), 41–50  isi  elib  scopus
2010
7. V. I. Danchenko, R. V. Rubay, “On integral equations of stationary distributions for biological systems”, CMFD, 36 (2010),  50–60  mathnet  mathscinet; Journal of Mathematical Sciences, 171:1 (2010), 34–45  isi
8. V. I. Danchenko, “On the massiveness of exceptional sets of the maximum modulus principle”, Izv. RAN. Ser. Mat., 74:4 (2010),  63–74  mathnet  mathscinet  zmath  elib; Izv. Math., 74:4 (2010), 723–734  isi  elib  scopus
9. V. I. Danchenko, “Convergence of simple partial fractions in $L_p(\mathbb R)$”, Mat. Sb., 201:7 (2010),  53–66  mathnet  mathscinet  zmath  elib; Sb. Math., 201:7 (2010), 985–997  isi  elib  scopus
10. V. I. Danchenko, E. N. Kondakova, “Chebyshev's alternance in the approximation of constants by simple partial fractions”, Tr. Mat. Inst. Steklova, 270 (2010),  86–96  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 80–90  isi  scopus
2009
11. A. A. Davydov, V. I. Danchenko, M. Yu. Zvyagin, “Existence and Uniqueness of a Stationary Distribution of a Biological Community”, Tr. Mat. Inst. Steklova, 267 (2009),  46–55  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 267 (2009), 40–49  isi  elib  scopus
2008
12. V. I. Danchenko, “Approximation Properties of Sums of the Form $\sum_k\lambda_kh(\lambda_k z)$”, Mat. Zametki, 83:5 (2008),  643–649  mathnet  mathscinet  zmath  elib; Math. Notes, 83:5 (2008), 587–593  isi  elib  scopus
2007
13. V. I. Danchenko, “Lengths of lemniscates. Variations of rational functions”, Mat. Sb., 198:8 (2007),  51–58  mathnet  mathscinet  zmath  elib; Sb. Math., 198:8 (2007), 1111–1117  isi  scopus
2006
14. V. I. Danchenko, “Estimates of derivatives of simplest fractions and other questions”, Mat. Sb., 197:4 (2006),  33–52  mathnet  mathscinet  zmath  elib; Sb. Math., 197:4 (2006), 505–524  isi  elib  scopus
2005
15. V. I. Danchenko, “Existence Criterion for Estimates of Derivatives of Rational Functions”, Mat. Zametki, 78:4 (2005),  493–502  mathnet  mathscinet  zmath  elib; Math. Notes, 78:4 (2005), 456–465  isi  scopus
2003
16. V. I. Danchenko, “Estimates of Green potentials. Applications”, Mat. Sb., 194:1 (2003),  61–86  mathnet  mathscinet  zmath; Sb. Math., 194:1 (2003), 63–88  isi  scopus
2002
17. E. P. Dolzhenko, V. I. Danchenko, “On the Boundary Properties of Solutions to the Generalized Cauchy–Riemann Equation”, Tr. Mat. Inst. Steklova, 236 (2002),  142–152  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 132–142
2001
18. V. I. Danchenko, D. Ya. Danchenko, “Approximation by Simplest Fractions”, Mat. Zametki, 70:4 (2001),  553–559  mathnet  mathscinet  zmath  elib; Math. Notes, 70:4 (2001), 502–507  isi
1998
19. E. P. Dolzhenko, V. I. Danchenko, “On boundary behavior of solutions of the generalized Cauchy–Riemann equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 3,  16–25  mathnet  mathscinet  zmath
1996
20. V. I. Danchenko, “Several integral estimates of the derivatives of rational functions on sets of finite density”, Mat. Sb., 187:10 (1996),  33–52  mathnet  mathscinet  zmath; Sb. Math., 187:10 (1996), 1443–1463  isi  scopus
1994
21. V. I. Danchenko, “Estimates of the distances from the poles of logarithmic derivatives of polynomials to lines and circles”, Mat. Sb., 185:8 (1994),  63–80  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:2 (1995), 425–440  isi
1987
22. E. P. Dolzhenko, V. I. Danchenko, “Mapping of sets of finite $\alpha$-measure by rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 51:6 (1987),  1309–1321  mathnet  mathscinet  zmath; Math. USSR-Izv., 31:3 (1988), 621–633
23. E. P. Dolzhenko, V. I. Danchenko, “Mapping sets of locally finite length by a rational function”, Trudy Mat. Inst. Steklov., 180 (1987),  105–107  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 120–123
1985
24. V. I. Danchenko, “Estimates of norms and variations of rational constituents of meromorphic functions”, Dokl. Akad. Nauk SSSR, 280:5 (1985),  1043–1046  mathnet  mathscinet  zmath
1984
25. V. I. Danchenko, “On separation of singularities of meromorphic functions”, Mat. Sb. (N.S.), 125(167):2(10) (1984),  181–198  mathnet  mathscinet  zmath; Math. USSR-Sb., 53:1 (1986), 183–201
1979
26. V. I. Danchenko, “An integral estimate for the derivative of a rational function”, Izv. Akad. Nauk SSSR Ser. Mat., 43:2 (1979),  277–293  mathnet  mathscinet  zmath; Math. USSR-Izv., 14:2 (1980), 257–273  isi
1977
27. E. P. Dolzhenko, V. I. Danchenko, “Dependence of the differentiability of functions of several variables on their rate of approximation by rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 41:1 (1977),  182–202  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:1 (1977), 171–192

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020